# SDR CA130809008

- Difficulty date: August 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 16,200 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 704A33633261
- Condition: Worn
- Location: Tail Rotor
- Part time: 31 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND TAIL ROTOR HALF MOON BEARINGS WEARING QUICKLY OVER SEVERAL DAILY INSPECTIONS IN AREAS REFERENCED IN DOCUMENT AMM 64-10-00, 6-1B SECTION 10 AND FIGURE SHEET 04, DETAIL H CONCERNING LAMINATED BEARINGS.  SEPARATION ALONG THE INBD BONDING AREA EVIDENT AND ELASTOMER FAILURE IN PROGRESS.  BEARINGS INSTALLED FOR 30.8 HRS.
